# SDR SWAA2024100430259

- Difficulty date: August 22, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B SEAT TRACK STA 520 SHOWS WEAR ADD TO ORIGINAL FAULT: LBL 24 AND WATERLINE 208.1<[01] REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN STA 480 TO STA 520 AND LBL 24.75 IN REF BOEING DRAWING #143A5300 AND SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
